MAUDE Adverse Event Report: Stryker Leibinger Freiburg CMRP, PRIMARY, 2.0MM, HEMI; PLATE, BONE

Stryker Leibinger Freiburg CMRP, PRIMARY, 2.0MM, HEMI; PLATE, BONE
Catalog Number 78-30020
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury

Brand Name
CMRP, PRIMARY, 2.0MM, HEMI
Common Device Name
PLATE, BONE
Manufacturer (Section D)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
tanja büchel
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key50929173
Report Number0008010177-2026-00184
Device Sequence Number13143050
Product Code JEY
UDI-Device Identifier07613252599647
UDI-Public07613252599647
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number78-30020
Device Lot Number2408121069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown